Harvoni - Hi Everyone, Receiving my first dose of medication on tuesday (2/17/17). I know some?
- 17 Feb 2017 by vik1985
- 13 March 2017
- insomnia, hepatitis c, sleep disorders, side effect, sleep, dosage, fatigue, medication, sleep disorder, harvoni
... common side effects are fatigue and insomnia. With this being said, is it better to take the medication in the morning and be tired during the day, or at night and not be able to sleep? Not sure if thats a weird question. New to this, and obviously very nervous.
Thanks in advance!
Hi, congratulations on starting Harvoni. I just finished my treatment 2 days ago. My blood work came back revealing no Hep C!! I did not experience any fatigue or insomnia during my treatment, but did have significant headaches the first month. I drank lots of water, and occasionally some ibuprofen. Best wishes for your treatment... I had Hep C for 19 yrs and now I might just live a long and healthy life!!
My dr suggested taking it in the morning following a hearty breakfast. I have been on treatment for about 10 days now. The first day was rough but after about 3 days my body adjusted and it is going well. I have had no trouble sleeping at night. I take mine at 8:30 am each day and i get a little tired between 11 and 2 each day. Which i think is when most people feel afternoon drag anyways. Hope this helps and take care
I just had mine before bed after a couple of pieces of toast as a pre-bed night sleep snack. My most prominent side effect was almost total loss of my short term memory; the only upside is I can only remember about 2 weeks of treatment. All I cared about was the post treatment 12 week SVR. Seeing a nice prominent RNA negative is a lovely sight to see on a pathology report.
Take care and good luck. :-)
started Harvoni 3/4/2017 so far nothing major, minor fatigue, first three days a little lightheaded, that is now gone. I drink half gallon or more of water a day, I eat and drink a glass of water before taking medication and keep drinking water after I have taken it. I take it at 10:00 am.
My boyfriend started Harvoni beginning of this month. His insomnia doesn't seem to clear up no matter when he takes it, but he's still really hopeful (me too) it will work. If so, he said the insomnia isn't a big deal and he has been trying to stay busy around the house because staying in bed became too unbearable.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2014 • 1 answer
Posted 21 Feb 2015 • 4 answers
Posted 5 Mar 2015 • 2 answers
Posted 8 Mar 2015 • 36 answers
Posted 22 Jul 2017 • 1 answer